# SDR DALA105336310

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 88,563 hours, 10,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION AT LT NR 2 DOOR SKIN CUTOUT AFT EDGE AT BS 854. REPAIRED PER ERA 479970-14 REV O. REPEAT INSPECTIONS NOT TO EXCEED 15,000 TOTAL FLIGHT CYCLES.
